Medication If so what side effects did you experience?
I have received lupron treatments for 2 years until recently as my cancer has progressed further. The lupron worked well before surgery, during radiation and up to the point of cancer progression. Lupron is a good drug which kept my PSA level low with minimal side effects such as hot flashes and fatigue on occasion. I am 55 years old and otherwise in good health. I am now on degarrelix and xtandi and will be starting provenge soon to br followed be chemo. Pulling out all the stops and praying for a cure. Hope this helps.
See my previous response. I would rather die than take another Lupton shot. I only had one January 2, 2018 still having bad side effects. Having a hard time walking (legs feel like they are going to fall out from under me. No energy in my legs). Hot flashes mainly at night every hour, wakes me up. Weight gain hungry all the time. Dr. Said when my testatrone comes back up the side effects would go away. Not buying it. If i walk from one room to the other my legs feel like ive run a marathon. For me a terrible drug.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Dec 2009 • 1 answer
Posted 1 Mar 2010 • 1 answer
Posted 23 Sep 2015 • 1 answer
Posted 22 Nov 2016 • 0 answers
Posted 23 Oct 2017 • 0 answers